R. P. Brent, Fast Multiple-Precision Evaluation of Elementary Functions, Journal of the ACM, vol.23, issue.2, pp.242-251, 1976.
DOI : 10.1145/321941.321944

J. Buchmann, A subexponential algorithm for the determination of class groups and regulators of algebraic number fields, Progress in Mathematics, pp.27-41, 1988.

E. R. Canfield, P. Erd?, and C. Pomerance, On a problem of Oppenheim concerning ???factorisatio numerorum???, Journal of Number Theory, vol.17, issue.1, pp.1-28, 1983.
DOI : 10.1016/0022-314X(83)90002-1

H. Cohen, A course in computational algebraic number theory, Graduate Texts in Mathematics, vol.138, 1991.
DOI : 10.1007/978-3-662-02945-9

A. Enge, Computing discrete logarithms in high-genus hyperelliptic Jacobians in provably subexponential time, Mathematics of Computation, vol.71, issue.238, pp.729-742, 2001.
DOI : 10.1090/S0025-5718-01-01363-1

A. Enge and P. Gaudry, An L (1/3 + ?) algorithm for the discrete logarithm problem for low degree curves, EUROCRYPT '07: Proceedings of the 26th annual international conference on Advances in Cryptology, pp.379-393, 2007.
URL : https://hal.archives-ouvertes.fr/inria-00135324

C. Fieker and M. Pohst, Dependency of units in number fields, Mathematics of Computation, vol.75, issue.255, pp.1507-1518, 2006.
DOI : 10.1090/S0025-5718-06-01899-0

M. Giesbrecht, M. Jacobson, and A. Storjohann, Algorithms for Large Integer Matrix Problems, Proceedings of the 14th International Symposium on Applied Algebra, pp.297-307, 2001.
DOI : 10.1007/3-540-45624-4_31

J. L. Hafner and K. S. Mccurley, A rigorous subexponential algorithm for computation of class groups, Journal of the American Mathematical Society, vol.2, issue.4, pp.839-850, 1989.
DOI : 10.1090/S0894-0347-1989-1002631-0

A. K. Lenstra, On the calculation of regulators and class numbers of quadratic fields, Journées arithmétiques, pp.123-150, 1982.

M. Mignotte, An inequality about factors of polynomials, Mathematics of Computation, vol.28, issue.128, pp.1153-1157, 1974.
DOI : 10.1090/S0025-5718-1974-0354624-3

D. Shanks, Class number, a theory of factorization, and genera, Proceedings of Symposia in Pure Mathematics, pp.415-440, 1969.
DOI : 10.1090/pspum/020/0316385

D. Shanks, The infrastructure of a real quadratic field and its applications, Proceedings of the 1972 Number Theory Conference, pp.217-224, 1972.

A. Storjohann, Algorithms for Matrix Canonical Forms, 2000.